advertisement
Question
Posted by: Carla | 2010-02-25

Test found 33,2mg Sibutramine in my Herbal Diet pills.

I got my pills (Simply Slim) tested and it tested positive for Sibutramine.A whole 33,2mg!!!!
After a month of suffering ,after stopped taking my pills,I''''m almost back to my normal self. The side effects were really bad.
But I have now started loosing hair. When will the hairloss stop? What can I use to get my hair growing again and to stop falling out?
This is realling getting me down. :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Carla

The Sibutramine's effects should be something of the past at this stage, and hair-loss (a less commin side-effect) should no longer occur.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement